Advances in Differential Equations

On the Grushin critical problem with a cylindrical symmetry

Chunhua Wang, Qingfang Wang, and Jing Yang

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

By a Lyapunov-Schmidt reduction argument, for a type of Grushin critical problem with cylindrical symmetry, we prove that it has infinitely many positive solutions with cylindrical symmetry, whose energy can be made arbitrarily large.

Article information

Source
Adv. Differential Equations Volume 20, Number 1/2 (2015), 77-116.

Dates
First available in Project Euclid: 11 December 2014

Permanent link to this document
https://projecteuclid.org/euclid.ade/1418310443

Mathematical Reviews number (MathSciNet)
MR3297780

Zentralblatt MATH identifier
1311.35169

Subjects
Primary: 35B40: Asymptotic behavior of solutions 35B45: A priori estimates 35J40: Boundary value problems for higher-order elliptic equations

Citation

Wang, Chunhua; Wang, Qingfang; Yang, Jing. On the Grushin critical problem with a cylindrical symmetry. Adv. Differential Equations 20 (2015), no. 1/2, 77--116. https://projecteuclid.org/euclid.ade/1418310443.


Export citation